MAUDE Adverse Event Report: I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER

I-SENS, INC. ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM; SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Model Number 530001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product involved with incident was returned for evaluation product involved with incident was returned for evaluation to (b)(4) (importer and complaint handler).Meter was tested with returned strip lot qs06maw9p, expiration 2020-10-05 and performed to specification.No failures detected.Complaint unconfirmed.(b)(4).
 
Event or Problem Description
We received an email report from bound tree from this facility stating, "glucometer malfunctioning, reading too high, may need to be calibrated." attempted to contact customer but he will not be in until next thursday.I spoke with the fire chief but she wasn't aware of the situation at all, so she took down the information and said that she will have him contact me.Customer did call back and about a week ago, they had a call where there was a diabetic emergency and our meter read somewhere in the 200's but he doesn't know for sure because he wasn't there.Then they used a different brand meter and received a reading in the 50's and a third meter and that one was in the 40-50 range also.They tested this meter with someone at the station with this meter and received the same results.Caller doesn't know about how tests were performed, cleaning or specifics as far as what was done.They have never performed control tests on any of their meters, so i am sending some.He just said the person was taken to the hospital.Replaced meter system and sent return label for customer to return product.

Brand Name
ASSURE PRISM BLOOD GLUCOSE TEST SYSTEM
Common Device Name
SYSTEM, TEST, BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero 28-gil
seocho-gu
seoul 06646,
KS 
MDR Report Key8989330
Report Number1832816-2019-00018
Device Sequence Number365867
Product Code NBW
UDI-Device Identifier00015482530013
UDI-Public(01)00015482530013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
Report Date (Section F) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530001
Device Catalogue Number530001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2019
Date Report to Manufacturer09/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Date Report Sent to FDA09/11/2019